# SDR UATA2421209495701

- Difficulty date: December 4, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212200
- Aircraft serial: 242
- Aircraft time: 30,914 hours, 56,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH AD98-12-28, FOUND ONE FALSE SPAR PROFILE TO BE CRACKED.  REPLACED PROFILE WITH A NEW FABRICATED PROFILE.
